RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 3, Pages 439–448 (Mi izv3980)  

Matricial semigroups

L. M. Gluskin


Full text: PDF file (883 kB)

Bibliographic databases:
Received: 12.03.1957

Citation: L. M. Gluskin, “Matricial semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958), 439–448

Citation in format AMSBIB
\Bibitem{Glu58}
\by L.~M.~Gluskin
\paper Matricial semigroups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 3
\pages 439--448
\mathnet{http://mi.mathnet.ru/izv3980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95888}
\zmath{https://zbmath.org/?q=an:0081.24901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3980
  • http://mi.mathnet.ru/eng/izv/v22/i3/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:166
    Full text:96
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019